Communications in Mathematical Physics

Classical and quantum conformal field theory

Gregory Moore and Nathan Seiberg

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 123, Number 2 (1989), 177-254.

Dates
First available: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104178762

Mathematical Reviews number (MathSciNet)
MR1002038

Zentralblatt MATH identifier
0694.53074

Subjects
Primary: 81E99
Secondary: 22E70: Applications of Lie groups to physics; explicit representations [See also 81R05, 81R10] 81E40

Citation

Moore, Gregory; Seiberg, Nathan. Classical and quantum conformal field theory. Communications in Mathematical Physics 123 (1989), no. 2, 177--254. http://projecteuclid.org/euclid.cmp/1104178762.


Export citation